# SDR CALA2018090401880

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 51,618 hours, 17,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT FUSELAGE STA 1681.80 STRINGER 20RT. ACCOMPLISHED REPAIR AT SKIN DAMAGED AT FUSELAGE STA1681.80 STG 2 0RT AS PER WORK INSTRUCTIONS RES NR 2013922-4 AND EC/RA 5331-022 54.
